Trigonometric expressions for infinite series involving binomial coefficients

Öz By means of the hypergeometric series approach, we present a new proof of Sun's conjecture on trigonometric series, which is simpler than the original one due to Sun and Meng. Several further infinite series identities are shown as examples.

Kaynak Göster

Bibtex @ { tbtkmath575204, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2935 - 2941}, doi = {}, title = {Trigonometric expressions for infinite series involving binomial coefficients}, key = {cite}, author = {Lı, NADIA} }
APA Lı, N . (2018). Trigonometric expressions for infinite series involving binomial coefficients . Turkish Journal of Mathematics , 42 (6) , 2935-2941 .
MLA Lı, N . "Trigonometric expressions for infinite series involving binomial coefficients" . Turkish Journal of Mathematics 42 (2018 ): 2935-2941 <
Chicago Lı, N . "Trigonometric expressions for infinite series involving binomial coefficients". Turkish Journal of Mathematics 42 (2018 ): 2935-2941
RIS TY - JOUR T1 - Trigonometric expressions for infinite series involving binomial coefficients AU - NADIA Lı Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2935 EP - 2941 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Trigonometric expressions for infinite series involving binomial coefficients %A NADIA Lı %T Trigonometric expressions for infinite series involving binomial coefficients %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Lı, NADIA . "Trigonometric expressions for infinite series involving binomial coefficients". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2935-2941 .
AMA Lı N . Trigonometric expressions for infinite series involving binomial coefficients. Turkish Journal of Mathematics. 2018; 42(6): 2935-2941.
Vancouver Lı N . Trigonometric expressions for infinite series involving binomial coefficients. Turkish Journal of Mathematics. 2018; 42(6): 2935-2941.
IEEE N. Lı , "Trigonometric expressions for infinite series involving binomial coefficients", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2935-2941, Ara. 2018